# SDR UALA2012122807442

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 45,005 hours, 9,733 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 1 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR LEFT DUCT LEAK OVERHEAT DETECTION SYSTEM (DLODS) CARD.  STATUS - NO TIME TO TROUBLESHOOT.  PER FIM 26-18 TASK 804 INITIAL EVALUATION MAT TEST SHOWS CURRENTLY NOT ACTIVE, SUSPECT INTERMITTENT FAULT, MESSAGE 26-32181 OCCURRED ONLY ONCE.  NO PREVIOUS HISTORY.  OK TO CONTINUE.
